Found 14 Documents (Results 1–14)

Stability and asymptotically periodic solutions of hybrid systems with aftereffect. (English. Russian original) Zbl 1500.34065

J. Math. Sci., New York 262, No. 6, 855-862 (2022); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 168, 91-98 (2019).
Full Text: DOI

Application of M-matrices in construction of exponential estimates for solutions to the Cauchy problem for systems of linear difference and differential equations. (Russian, English) Zbl 1340.34179

Mat. Tr. 16, No. 2, 111-141 (2013); translation in Sib. Adv. Math. 24, No. 4, 240-260 (2014).
Full Text: DOI

Stability of linear autonomous systems with aftereffect with respect to a part of the variables. (English. Russian original) Zbl 1100.34529

Russ. Math. 48, No. 6, 69-78 (2004); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 48, No. 6, 72-80(2004).
MSC:  34K20 34K06

Filter Results by …

Document Type

all top 5

Year of Publication

all top 3

Main Field